# SDR V2JA2012F00037

- Difficulty date: December 23, 2011
- Submitted: December 26, 2011
- Operation: Air carrier
- Aircraft: N192SL
- Make and model: Piagio P180
- Aircraft serial: 1199
- Aircraft time: 2,634 hours, 2,068 cycles
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3L
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

UNCOMMANDED AUTO FEATHER ON SHORT FINAL.
